EconPapers    
Economics at your fingertips  
 

On the Continuity of Correspondences on Sets of Measures with Restricted Marginals

James Bergin

No 273393, Queen's Institute for Economic Research Discussion Papers from Queen's University - Department of Economics

Keywords: Financial; Economics (search for similar items in EconPapers)
Pages: 15
Date: 1997-11
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ageconsearch.umn.edu/record/273393/files/qed_wp_959.pdf (application/pdf)

Related works:
Journal Article: On the continuity of correspondences on sets of measures with restricted marginals (1999) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ags:queddp:273393

DOI: 10.22004/ag.econ.273393

Access Statistics for this paper

More papers in Queen's Institute for Economic Research Discussion Papers from Queen's University - Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by AgEcon Search ().

 
Page updated 2025-03-19
Handle: RePEc:ags:queddp:273393